MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22530UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a stent placed previously (2008) in the mid-prox lad.It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a moderately calcified and tortuous distal lad lesion exhibiting 80% stenosis.No damage noted to device packaging.The device was inspected with no issues noted.The lesion was pre-dilated.During the procedure, it was reported that the device passed through a previously deployed stent in the mid-prox lad on a curve.Resistance was encountered and excessive force used during delivery.It was reported that the resolute integrity stent got stuck in the previously deployed stent.A balloon was used in an attempt to remove the device without success.The physician pulled back hard and the delivery system came out without the stent on the delivery system balloon.The physician crushed the un-deployed stent in to the lad using a non-mdt stent.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6289056
Report Number9612164-2017-00086
Device Sequence Number10955826
Product Code NIQ
UDI-Device Identifier00643169037335
UDI-Public00643169037335
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2018
Device Catalogue NumberRSINT22530UX
Device Lot Number0008028316
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2017
Supplement Date Received by Manufacturer01/04/2017
Initial Report FDA Received Date01/31/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR